# SDR QR9R2024062000001

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724639857
- Aircraft time: 2,164 hours
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strut
- Part number: B520M4041101
- Part serial: NA
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING AT STAGEFIELD FOR BROKEN DOOR STRUT. MAINTENANCE REMOVED AND REPLACED COPILOT DOOR LOCKING IAW AMM 52-11-00, 4-2.
